| Model Number |
1000096 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the wake button was less responsive.There was no adverse impact to the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.